Публикация №845

Название публикацииON THE ACCURACY OF NORMAL APPROXIMATION FOR DISTRIBUTIONS OF RANDOM SUMS WITH INFINITELY DIVISIBLE INDICES
Название на другом языкеО ТОЧНОСТИ НОРМАЛЬНОЙ АППРОКСИМАЦИИ РАСПРЕДЕЛЕНИЙ СЛУЧАЙНЫХ СУММ С БЕЗГРАНИЧНО ДЕЛИМЫМИ ИНДЕКСАМИ
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1997
Том41
Номер4
ГлаваНе задан
Страницы798-805
АннотацияНе задан
АвторыШоргин Сергей Яковлевич
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1997) ON APPROXIMATIONS TO GENERALIZED POISSON DISTRIBUTIONS

(1997) ON THE ABSOLUTE CONSTANT IN THE REMAINDER TERM ESTIMATE IN THE CENTRAL LIMIT THEOREM FOR POISSON RANDOM SUMS

(1991) SOME REMARKS ON THE ACCURACY OF THE NORMAL APPROXIMATION FOR DISTRIBUTION OF RANDOM SUMS

(1990) ПРЕДЕЛЬНЫЕ ТЕОРЕМЫ ДЛЯ СЛУЧАЙНЫХ СУММ / LIMIT THEOREMS FOR RANDOM SUMS